# SDR SWAA2022071121899

- Difficulty date: June 23, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 32,554 hours, 14,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Missing
- Location: R/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY ESCAPE STRAP MISSING VELCRO RETAINER. / [01] INSTALLED R/H OVER WING EMERGENCY ESCAPE STRAP VELCRO RETAINER PER AMM 25-61-10.
